# SDR ASOA2016020114430

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 20,886 hours, 13,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Separated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.  FOUND SPRING ROD ASSY SEPARATED.  INSTALLED SPRING ROD ASSY WITH NEW SAFETY TAB IAW AMM 52-11-02.  ALL CHECKS GOOD AT THIS TIME.
